WALTER H. C. BURGDORF, M.D.; WILLIAM A. GILMORE, M.D.; RALPH G. GANICK, M.D.
Cutaneous changes limited to the hands have been described in patients receiving cancer chemotherapy with regimens involving bleomycin. We describe a patient with a peculiar acral erythema treated with high-dose chemotherapy not incorporating bleomycin.
A 50-year-old woman developed dysarthria, expressive aphasia, and fever while on vacation in New England. When examined in the local hospital emergency room, she had a leukocyte count of 18 000/mm3 with numerous immature and blast myelocytes. Bone marrow examination confirmed the diagnosis of acute myelogenous leukemia. Computed tomography showed a left posterior temporal lobe density consistent with a leukemic infiltrate or hemorrhage.
The patient was
Learn more about subscription options.
Register Now for a free account.
BURGDORF WHC, GILMORE WA, GANICK RG. Peculiar Acral Erythema Secondary to High-Dose Chemotherapy for Acute Myelogenous Leukemia. Ann Intern Med. 1982;97:61-62. doi: 10.7326/0003-4819-97-1-61
Download citation file:
Published: Ann Intern Med. 1982;97(1):61-62.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only